# SDR 2024FA0000281

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N9VOFK
- Make and model: Boeing 787-9
- Aircraft serial: 37127
- Aircraft time: 21,727 hours, 3 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Condition: Cracked
- Location: Rt Mlg
- Part time: 30,519 hours, 6,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT HAND MAIN LANDING GEAR PIVOT PIN, FOUND SURFACE CHROME CRACK ON THE PIN.
